Translator Disclaimer
2015 Topological properties of path connected components in spaces of weighted composition operators into L1
Kei Ji Izuchi, Yuko Izuchi, Shûichi Ohno
Rocky Mountain J. Math. 45(3): 941-962 (2015). DOI: 10.1216/RMJ-2015-45-3-941

Abstract

This paper demonstrates equivalence amongst the topological structures of path connected components in the spaces of weighted composition operators from $L^{\infty}$, $H^{\infty}$ and the disk algebra into $L^{\infty}$ on the unit circle.

Citation

Download Citation

Kei Ji Izuchi. Yuko Izuchi. Shûichi Ohno. "Topological properties of path connected components in spaces of weighted composition operators into L1." Rocky Mountain J. Math. 45 (3) 941 - 962, 2015. https://doi.org/10.1216/RMJ-2015-45-3-941

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1333.47021
MathSciNet: MR3385971
Digital Object Identifier: 10.1216/RMJ-2015-45-3-941

Subjects:
Primary: 47B38
Secondary: 30H10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top